# SDR DL757090341

- Difficulty date: March 4, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 53,710 hours, 24,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 146N559010
- Condition: Corroded
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER AND AREA AROUND FASTENERS CORRODED ON RT CUSP WEB ( S17R ) IN AFT PASSENGER CABIN BETWEEN BS 1420 TO 1440 CP53-251-01-02-05, COMPLIED WITH AT SAA - SAT ON N/R 115785 SAA JOB 82269700001.
